MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074250-23
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Stenosis is listed in the xience xpedition everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.The bvs is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2013, a 2.5x18mm absorb bioresorbable vascular scaffold (bvs) was successfully implanted in the distal left anterior descending (lad) coronary artery lesion and a 2.5x23mm xience xpedition stent was successfully implanted in the obtuse marginal (om) coronary artery lesion.During a follow-up, on (b)(6) 2016, restenosis was noted in the distal lad and om.Medication was provided.On (b)(6) 2016 the patient was hospitalized and another percutaneous intervention, placing a stent in the 90% restenosed distal lad scaffold and a stent in the obtuse marginal, 90% restenosed stent.The event resolved without sequela.On (b)(6) 2016, the patient was discharged from the hospital.There was no additional information provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6034154
Report Number2024168-2016-07007
Device Sequence Number77768
Product Code NIQ
UDI-Device Identifier08717648162152
UDI-Public(01)08717648162152(17)150219(10)3013141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2015
Device Catalogue Number1074250-23
Device Lot Number3013141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2016
Initial Report FDA Received Date10/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5X18MM BVSASPIRIN, PRASUGREL
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight64